# SDR HNAA2011060100161

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 40,648 hours, 47,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI, F/A REPORTED SMOKE AND ELECTRIC BURNING IN CABIN.  INSPECTED ACFT AND FOUND PROBLEMS TO BE CABIN PACK SEIZED.  REF LOG PAGE 33847-1 FOR ACTION.
